# SDR HEEA078638

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 1,119 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 704A33633211
- Part serial: 0090
- Condition: Separated
- Location: Starflex
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION AT STARFLEX ATTACH POINT.
